Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: for barbaracat.......lexapro and depakote joebob

Posted by Barbara Cat on July 15, 2003, at 17:30:35

In reply to for barbaracat.......lexapro and depakote BarbaraCat, posted by joebob on July 15, 2003, at 13:23:08

> my doc gave me depakote for 2 weeks prior to starting lexapro next week..........
> i am wondering how much dep i might need and will i need to keep taking it after the lex kicks in?
>
I don't have experience with either drug, however, if you're bipolar you'll need depakote or some other mood stabiliser, especially if you're taking lex. Please be aware that any of the SSRI type meds can be BIG trouble for bipolars. If you start feeling like you're cycling wildly and jumping out of your skin, it's time to re-evaluate and/or ask your doctor if they are aware of this problem. Many docs are not. I know that many on this board have posted their experiences with lex and might be able to give more info than I can. Good luck to you. - Barbara


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara Cat thread:9730
URL: http://www.dr-bob.org/babble/20030714/msgs/242190.html